# SDR CA081016014

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Gulstm 200
- Engine: Pwc PW306A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) 2 TO 3 MINUTES AFTER ENGINE START, IT FLAMED OUT UNCOMMANDED.  NO FAULT CODES WERE RECORDED ON THE FADEC.  INSPECTION FOUND THE FAN FREE TO ROTATE WITH NO EVIDENCE OF INGESTION.  THE PILOT MOTORED THE ENGINE AND THEN PERFORMED AN ENGINE START.  THE BOOST PUMP AND MOTIVE FLOW WERE OPERATING NORMALLY.  THE ACFT IS SCHEDULED TO BE FLOWN TO BASE FOR MX. P&WC WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
